Zyrtec 24 Hour Allergy Relief Tablets Cetirizine Hcl 30ct
MEDICINE DRUGS

Zyrtec 24 Hour Allergy Relief Tablets Cetirizine Hcl 30ct

ZYRTEC Allergy Tablets relieve your worst allergy symptoms indoor and out. with 10 milligrams of cetirizine hydrochloride per tablet this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies including runny nose sneezing itchy watery eyes and itching of the ...
Zyrtec 24 Hour Allergy Relief Tablets Cetirizine Hcl 14ct
MEDICINE DRUGS

Zyrtec 24 Hour Allergy Relief Tablets Cetirizine Hcl 14ct

Zyrtec Allergy Tablets relieves your worst allergy symptoms indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies including runny nose sneezing itchy watery eyes and itching of ...
Coated Nicotine 2mg Gum Stop Smoking Aid Cool Mint 100ct Up 38 Up 8482
MEDICINE DRUGS

Coated Nicotine 2mg Gum Stop Smoking Aid Cool Mint 100ct

Compare to Nicorette? Gum active ingredient. Double your chance to successfully quit smoking* with Nicotine Polacrilex Coated Gum 2 mg (nicotine). Nicotine Polacrilex Coated Gum 2 mg (nicotine) Mint Flavor is a stop smoking aid for those who smoke their first cigarette more than 30 minutes after waking up. This ...
Coated Nicotine 4mg Gum Stop Smoking Aid Cool Mint 100ct Up 38 Up 8482
MEDICINE DRUGS

Coated Nicotine 4mg Gum Stop Smoking Aid Cool Mint 100ct

Compare to Nicorette Gum active ingredient. Double your chance to successfully quit smoking with Nicotine Polacrilex Coated Gum 4 mg (when used as directed with a support program. Many people require several quit attempts to stop smoking). Nicotine Polacrilex Coated Gum 4 mg (nicotine) Mint Flavor is a stop smoking ...
Monistat 1 Dose Yeast Infection Treatment Ovule Insert 38 External Itch Cream 1ct
MEDICINE DRUGS

Monistat 1 Dose Yeast Infection Treatment Ovule Insert 38 External

MONISTAT 1-Dose Yeast Infection Treatment Combination Pack is a single-dose product that may be the perfect yeast infection treatment solution for busy women. This combination pack contains a disposable contoured applicator an Ovule insert with 1200 mg Miconazole Nitrate - the maximum strength dose available over-the-counter - along with external ...
Prilosec Otc Acid Reducer Tablets 28ct
MEDICINE DRUGS

Prilosec Otc Acid Reducer Tablets 28ct

Prilosec OTC provides 24 hours of heartburn relief for frequent heartburn that occurs 2 or more days a week. Prilosec OTC is the first and original OTC frequent heartburn medicine. It contains the active ingredient (in each tablet): Omeprazole delayed-release tablet 20mg (equivalent to 20.6mg omeprazole magnesium). Prilosec OTC is ...
Prilosec Otc Acid Reducer Tablets 42ct
MEDICINE DRUGS

Prilosec Otc Acid Reducer Tablets 42ct

With Prilosec OTC you can take control of heartburn. If you suffer from frequent heartburn there's no need to stash antacids everywhere for whenever heartburn might strike. With Prilosec OTC you can take 1 PILL A DAY for 24 HOURS of ZERO HEARTBURN.* Prilosec OTC is the first and original ...
Lactaid Fast Act Lactose Relief Chewables Vanilla 32pk
MEDICINE DRUGS

Lactaid Fast Act Lactose Relief Chewables Vanilla 32pk

Lactaid Fast Act Chewables with natural lactase enzyme come in a Vanilla Twist flavor and work quickly to make dairy foods easy to digest for those with lactose intolerance or dairy sensitivity so you can enjoy everything on your plate. This digestive supplement helps prevent the gas bloating and diarrhea ...
Medicated Hemorrhoid Wipes 48ct Up 38 Up 8482
MEDICINE DRUGS

Medicated Hemorrhoid Wipes 48ct Up 38 Up 8482

Feel your comfortable best by using these Medicated Hemorrhoid Wipes from up and up? to soothe your symptoms so you can take on your day confidently. These medicated wipes provide temporary relief of the itching and discomfort associated with hemorrhoids by utilizing natural witch hazel and aloe as two of ...
Pedia Lax Laxative Liquid Glycerin Suppositories For Kids Ages 2 5 6ct
MEDICINE DRUGS

Pedia Lax Laxative Liquid Glycerin Suppositories For Kids Ages 2

Poop should just happen. When it doesn't there's Pedia-Lax. Designed for kids ages 2-5 Pedia-Lax Laxative Liquid Glycerin Suppositories help to provide gentle relief from occasional constipation. Small and easy to use with a lubricated kid-friendly tip Pedia-Lax Laxative Liquid Glycerin Suppositories bring relief in 15-60 minutes. The convenient no-mess ...
Preparation H Hemorrhoidal Suppositories 12ct
MEDICINE DRUGS

Preparation H Hemorrhoidal Suppositories 12ct

These hemorrhoid suppositories promptly and effectively relieve painful burning anus itching and discomfort. Using Preparation H Suppositories at night can help you rest comfortably while it reduces internal swelling caused by hemorrhoids. While you can't get rid of hemorrhoids completely you can relieve symptoms of a flare up with hemorrhoid ...
Ibuprofen Nsaid Pain Reliever 38 Fever Reducer Tablets 200ct Up 38 Up 8482
MEDICINE DRUGS

Ibuprofen Nsaid Pain Reliever 38 Fever Reducer Tablets 200ct Up

Compare to Advil active ingredient. up and up? Ibuprofen Tablets USP 200 mg?active ingredient is 200 mg of ibuprofen a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID)?for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache muscular aches minor ...
Daytime Cold 38 Flu Relief Softgels 24ct Up 38 Up 8482
MEDICINE DRUGS

Daytime Cold 38 Flu Relief Softgels 24ct Up 38 Up

Compare to the active ingredients in Vicks? DayQuil? Cold and Flu LiquiCaps?. Daytime Cold and Flu Liquid Caps provide powerful non-drowsy relief of major cold and flu symptoms so you can get through the day. This cold and flu medicine temporarily relieves headache fever sore throat minor aches and pains ...
Sinus Pe Non Drowsy Congestion Relief Tablets 36ct Up 38 Up 8482
MEDICINE DRUGS

Sinus Pe Non Drowsy Congestion Relief Tablets 36ct Up 38

Compare to Sudafed PE? Congestion active ingredient. Treat common cold symptoms with Maximum Strength Nasal Decongestant PE Phenylephrine HCl 10 mg. This cold medicine provides maximum strength non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold hay fever or other upper respiratory allergies. Maximum ...
Ibuprofen Nsaid Pain Reliever 38 Fever Reducer Tablets 100ct Up 38 Up 8482
MEDICINE DRUGS

Ibuprofen Nsaid Pain Reliever 38 Fever Reducer Tablets 100ct Up

Compare to Advil active ingredient. up and up? Ibuprofen Tablets USP 200 mg?active ingredient is 200 mg of ibuprofen a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID)?for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache muscular aches minor ...